Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The envelope of holomorphy of a truncated tube

Author: Zai Fei Ye
Journal: Proc. Amer. Math. Soc. 111 (1991), 157-159
MSC: Primary 32D15; Secondary 32A07
MathSciNet review: 1030739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A counterexample is constructed to show an essential difference between local and global CR extensions in tube domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 32A07

Retrieve articles in all journals with MSC: 32D15, 32A07

Additional Information

PII: S 0002-9939(1991)1030739-3
Keywords: CR function, pseudoconvexity, subharmonic function
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia